# SDR SWAA2012041703184

- Difficulty date: April 5, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 81,637 hours, 60,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 220, STR 24R.  REPAIRED SKIN IAW ER AND EA.
